# SDR C2XA07IA027

- Difficulty date: January 24, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 18,768 hours, 17,463 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: M8353610024L
- Condition: Shorted
- Location: Lavatory Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1281, PILOT REPORTED THAT A LAV SMOKE INDICATION ILLUMINATED DURING CLIMB OUT.  A VISUAL INSPECTION WAS PERFORMED AND SMOKE, FIRE AND/OR UNUSUAL ODORS WERE NOT NOTICED. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE LAV SMOKE WARNING SYSTEM OPERATIONALLY TESTED GOOD. DURING TROUBLESHOOTING RELAY K8100 FOR THE LAVATORY LIGHT ASSEMBLY WAS FOUND TO BE SHORTED. THE RELAY WAS REPLACED AND THE DISCREPANCY CLEARED.
